Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

No stool, painful rectum, sensitive. Should i use a laxative?

thanks. this am when i tried to have a bm, no stool came out. I strained and strained, but nothing would leave the anus area except liquid, All day I continued to have more and more matter continue to reach that are and i felt a cd backuponstan need to evacuate, but no amount of pushing or strains worked.

As of now I have very painful rectum-very sensitive, a large and uncomfortable back up of stool, I have contant urge to go. I am not in any other distress. Should I use a laxative?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thank you for posting at Health Care Magic.

For the constipation you should use Laxative. To solve your problem you need a high fiber diet, also you should not eat spicy and dry foods. And you need a rectoscopy procedure to notice if there are analfisur, hemorraide or something else. You should do those procedures as soon as possible.

Take care of yourself.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor